# SDR AALA202110048215

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 86,971 hours, 11,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY WILL NOT FLASH BLINK GREEN LIGHT. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM PER AMM 52-11-20.
